25262 articles – 19548 references  [version française]
.:. Browse > By year > 1997 .:.
173 documents ordered by :
First Previous 1 - 2 - 3 - 4 - 5 - 6 - 7 ... Next Last
Hermite polynomial expansion for non-smooth functionals of stationary Gaussian processes: crossings and extremes.
Kratz M. et al
Stochastic Processes and their Applications 66, 2 (1997) 237-252 [hal-00179412 - version 1]
fulltext access A theory of cobordism for non spherical links.
Blanloeil V. et al
[hal-00129570 - version 1] (08/02/2007)
fulltext access Locally Symetric Finsler Spaces In Negative Curvature.
Foulon P.
[hal-00129571 - version 1] (08/02/2007)
fulltext access Analyse et résolution numérique de méthodes de sous-domaines non conformes pour des problèmes de plaques.
Lacour C.
Université Pierre et Marie Curie - Paris VI (15/01/1997), Yvon Maday (Dir.) [tel-00369578 - version 1]
fulltext access Etude de schémas d'ordre élévé en volumes finis pour des problèmes hyperboliques. Applications aux équations de Maxwell, d'Euler et aux autres écoulements diphasiques dispersés
Depeyre S.
Ecole des Ponts ParisTech (1997-01-14), Larrouturou Bernard (Dir.) [tel-00005613 - version 1]
fulltext access Time-domain quantification of amplitude, chemical shift, apparent relaxation time T2, and phase by wavelet-transform analysis. Application to biomedical magnetic resonance spectroscopy.
Serrai H. et al
J Magn Reson 124, 1 (1997) 20-34 [inserm-00130048 - version 1]
A Symbolic Code Generator for Parameter Estimation
Chavent G. et al
In Computational Differentiation : Techniques, Applications, and Tools - Second International Workshop on Computational Differentiation, United States (1996) [hal-00955245 - version 1]
Using Maple for Symbolic Differentiation to Solve Inverse Problems.
Jégou S.
MapleTech (1997) 32-40 [hal-00955231 - version 1]
fulltext access Improvements on the accelerated integer GCD algorithm
Sedjelmaci S. M. et al
Information Processing Letters 61, 1 (1997) 31--36 [hal-00911140 - version 1]
Boundary effect for an elliptic Neumann problem with critical nonlinearity
Rey O.
Communications in Partial Differential Equations 22, 7-8 (1997) 1055-1139 [hal-00943486 - version 1]
Asymptotic behavior of solutions to Maxwell's system in bounded domains with absorbing Silver--Müller's condition on the exterior boundary
Barucq H. et al
Asymptotic Analysis 15, 1 (1997) 25--40 [hal-00925608 - version 1]
fulltext access Subtriviality of continuous fields of nuclear C*-algebras, with an appendix by E. Kirchberg
Blanchard E.
Journal für die Reine und Angewandte Mathematik 498 (1997) 133---149 [hal-00922873 - version 1]
Recursive identification in hidden Markov models
Le Gland F. et al
Proceedings of the 36th Conference on Decision and Control, San Diego 1997, États-Unis (1997) [hal-00912077 - version 1]
Asymptotic behaviour of the MLE in hidden Markov models
Le Gland F. et al
Proceedings of the 4th European Control Conference, Bruxelles 1997, Belgique (1997) [hal-00912075 - version 1]
Exponential forgetting and geometric ergodicity in HMM's
Le Gland F. et al
Proceedings of the 36th Conference on Decision and Control, San Diego 1997, États-Unis (1997) [hal-00912076 - version 1]